About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 809290, 10 pages
http://dx.doi.org/10.1155/2014/809290
Research Article

Finite-Time Control for Time-Delayed Stochastic Systems with Markovian Switching

1Department of Mathematics, School of Science, South China University of Technology, Wushan Road, Tianhe, Guangzhou 510641, China
2Systems Engineering Institute, South China University of Technology, Guangzhou, China
3School of Design, South China University of Technology, Guangzhou, China

Received 15 August 2013; Revised 1 October 2013; Accepted 4 October 2013; Published 20 February 2014

Academic Editor: Khalil Ezzinbi

Copyright © 2014 Wenhua Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the problem of finite-time control for time-delayed Itô stochastic systems with Markovian switching. By using the appropriate Lyapunov-Krasovskii functional and free-weighting matrix techniques, some sufficient conditions of finite-time stability for time-delayed stochastic systems with Markovian switching are proposed. Based on constructing new Lyapunov-Krasovskii functional, the mode-dependent state feedback controller for the finite-time control is obtained. Simulation results illustrate the effectiveness of the proposed method.